# SDR UALA2013070204618

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 40,403 hours, 16,531 cycles
- Engine: Iae V2522A5
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Unsecure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE TAKEOFF LIGHT HANGING FROM WIRES.   SEAL MISSING, CAUSING LAMP TO HANG DOWN.    REPLACED ASSY IAW AMM.
